Some sharp bilinear space-time estimates for the wave equation

Neal Bez, Chris Jeavons, Tohru Ozawa

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We prove a family of sharp bilinear space-time estimates for the half-wave propagator eit-Δ. As a consequence, for radially symmetric initial data, we establish sharp estimates of this kind for a range of exponents beyond the classical range.

Original languageEnglish
Pages (from-to)719-737
Number of pages19
JournalMathematika
Volume62
Issue number3
DOIs
Publication statusPublished - 2016

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Some sharp bilinear space-time estimates for the wave equation'. Together they form a unique fingerprint.

Cite this